Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 35, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2019, 9:11 PM CDT for Nelson County, Walsh County, North Dakota. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2019, 9:11 PM CDT (02:11 UTC)
- Expired
- Jun 7, 2019, 10:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Nelson County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 104 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:30 PM CDT | HAIL 1.25 | 10 Wsw Lankin, ND | |
| Jun 7, 9:55 PM CDT | HAIL 1 | 5 W Lankin, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 879 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2141 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
327
WUUS53 KFGF 080211
SVRFGF
NDC063-099-080300-
/O.NEW.KFGF.SV.W.0035.190608T0211Z-190608T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
911 PM CDT Fri Jun 7 2019
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
North central Nelson County in northeastern North Dakota...
Western Walsh County in northeastern North Dakota...
* Until 1000 PM CDT.
* At 911 PM CDT, a severe thunderstorm was located near Whitman, or
30 miles east of Devils Lake, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Whitman around 915 PM CDT.
Lankin and Adams around 935 PM CDT.
Park River around 945 PM CDT.
Edinburg around 950 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4849 9763 4803 9818 4814 9836 4819 9832
4820 9829 4822 9829 4854 9803 4854 9793
TIME...MOT...LOC 0211Z 215DEG 40KT 4815 9822
HAIL...1.00IN
WIND...60MPH
$$
NC3 follow-up statements
889
WWUS53 KFGF 080234
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
934 PM CDT Fri Jun 7 2019
NDC063-099-080300-
/O.CON.KFGF.SV.W.0035.000000T0000Z-190608T0300Z/
Nelson ND-Walsh ND-
934 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL NELSON AND WESTERN WALSH COUNTIES...
At 934 PM CDT, a severe thunderstorm was located near Lankin, or 27
miles west of Grafton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Park River around 945 PM CDT.
Edinburg around 950 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4849 9763 4814 9805 4822 9829 4854 9803
4854 9793
TIME...MOT...LOC 0234Z 215DEG 40KT 4836 9800
HAIL...1.00IN
WIND...60MPH
$$
NC982
WWUS53 KFGF 080241
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
941 PM CDT Fri Jun 7 2019
NDC063-099-080300-
/O.CON.KFGF.SV.W.0035.000000T0000Z-190608T0300Z/
Nelson ND-Walsh ND-
941 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL NELSON AND WESTERN WALSH COUNTIES...
At 941 PM CDT, a severe thunderstorm was located near Adams, or 30
miles west of Grafton, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Lankin around 945 PM CDT.
Adams around 950 PM CDT.
Edinburg around 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4849 9763 4814 9805 4822 9829 4854 9803
4854 9793
TIME...MOT...LOC 0241Z 208DEG 25KT 4834 9806
HAIL...1.50IN
WIND...60MPH
$$
NC486
WWUS53 KFGF 080300
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1000 PM CDT Fri Jun 7 2019
NDC063-099-080310-
/O.EXP.KFGF.SV.W.0035.000000T0000Z-190608T0300Z/
Nelson ND-Walsh ND-
1000 PM CDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NELSON AND
WESTERN WALSH COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
LAT...LON 4849 9763 4814 9805 4822 9829 4854 9803
4854 9793
TIME...MOT...LOC 0300Z 215DEG 40KT 4851 9788
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:54 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 7, 7:54 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 754 PM CDT Fri Jun 7 2019 .MESOSCALE DISCUSSION... Issued at 753 PM CDT Fri Jun 7 2019 Thunderstorm activity developing along convergence zone in our western CWA where axis of 2000-2500 J/KG MLCAPE. DCAPE is in the 1000-1500 J/KG range supportive of strong downdraft potential (60-70mph). Deep layer shear is weak (bulk effective below 20kt) and large scale forcing disorganized/displaced (better mid level wave still further south and west). Still this environment will support brief strong to severe updrafts with some updrafts capable of 1.5" hail. CAMs seem to favor the next 1-4hr for severe potential mainly in area of watch in our west with weakening trend in simulated radar/qpf signal further east. Deep layer shear is shown by guidance to increase from the west (35-45kt) with LLJ later this evening, but by time this happens activity will tend to become elevated and move further east out of the better shear/instability. Elevated CAPE may still be in the 1500-2000 J/KG range ahead of front, so strong/severe can't be ruled out overnight. && .UPDATE... Issued at 753 PM CDT Fri Jun 7 2019 Adjustments made to timing of PoPs/Wx to account for ongoing activity and latest trends in CAMs. Also expired Wind Advisory at 00Z. While a few locations continue to gust 40-45mph overall trend is toward decreasing gusts and this should continue as mixing decreases. UPDATE Issued at 446 PM CDT Fri Jun 7 2019 Expanded Wind Advisory to cover the rest of our ND counties including Fargo as 45 mph winds are starting to be reported in those areas. Still expect improvement by 7PM (00Z). && .SHORT TERM...(This evening through Saturday night) Issued at 318 PM CDT Fri Jun 7 2019 Convection timing and strength will be the main challenge for the period. Elevated showers continue over our far northwestern counties close to the surface trough, but the rest of the region remains windy and hot this afternoon. With quite a bit of mixing, dew points are mainly in the 50s and there have been some reports of blowing dust. SPC mesoanalysis has some 1500-2000 J/kg of ML CAPE under the cap, and approaching weak vorts coming up the southwesterly flow will provide some upper support for storm development along the surface trough axis this evening. There continues to be some variation in the CAMs models on timing of convection developing in the northwestern counties, but there seems to be some convergence on the 23-01Z time frame. Deep layer bulk shear is not very impressive until the upper ridge axis moves further east, but SPC meso page has some effective shear around 25-30 kts across our northern counties and better shear further west that will come in later tonight. The SCCRAM has some 15-20 percent probabilities of severe hail in the next 4 hours, and there is some good chances of over 100 m2/s2 updraft helicities. Tornado threat does not seem very high due to high bases expected for the thunderstorms. At this point will continue to message hail threat over Devils Lake Basin this evening, with some spreading into the northern RRV later tonight. CAMs have a weakening trend to convection after 06Z, with showers lingering over at least the northern forecast area through tonight and tomorrow morning. Another stronger shortwave will move up the southwesterly flow tomorrow, with the surface trough and a cold front moving into the RRV. Depending on what happens tonight, there could be another round of thunderstorms developing along the cold front tomorrow afternoon. Bulk shear is not very impressive until the front passes and instability decreases, but there could be enough overlap for some isolated severe potential. Temps tomorrow will be very dependent on the front and when convection fires. For now have mid 80s ahead of the boundary in our MN counties but mid 60s in the Devils Lake Basin with the strong cold air advection. Temps should drop into the 40s and 50s Saturday night with some lingering showers and thunderstorms as the cold front pushes the rest of the way through. .LONG TERM...(Sunday through Friday) Issued at 318 PM CDT Fri Jun 7 2019 Some rain and a few thunderstorms may continue into parts of Sunday morning, but most of the day should be dryer as the cold front will be well into eastern Minnesota by Sunday. With the passage of this cold front temperatures on Sunday and for the next week will be cooler with high temperatures generally in the 60s and 70s. Dry start to the work week with surface high pressure leading to dry, but continued cooler weather. By the middle of the work week a shortwave is expected to move across the Northern Plains to bring us our next chance for rain. Models have come into better agreement with timing of Tuesday evening into Wednesday morning. The placement and evolution of the surface low still differs between ECMWF, GFS, and RDPS guidance. This difference also continues with instability as the GFS for this period has over twice as much CAPE as the ECMWF. This is continued from the overnight runs with the GFS around 1500 J/kg and the ECMWF around 500 to 750 J/kg. Regardless should support chances for thunderstorms Tuesday into Wednesday, but the possible strength of these thunderstorms remains uncertain. After the midweek system surface high pressure returns on Friday brining an end to the rain chances. Thursday also marks the beginning of a warming trend with a return to above normal temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 753 PM CDT Fri Jun 7 2019 VFR conditions should prevail through tonight, while winds will slowly decrease this evening eventually shifting to the west- northwest behind cold frontal passage Saturday. Several periods of thunderstorm activity track across the region, with best coverage KDVL this evening and north of Highway 2 tonight. Larger shower/thunderstorm complex develops during the day Saturday and tracks eastward. Stronger activity this evening will be at KDVL, with severe threat along and east of the Red River Valley Saturday. MVFR or even IFR conditions become more likely during the day Saturday before the cold front moves through the region late Saturday afternoon/evening. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && MESOSCALE...DJR UPDATE...DJR SHORT TERM...JR LONG TERM...NC AVIATION...DJR
Hazardous weather outlook, Jun 7, 3:35 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 335 PM CDT Fri Jun 7 2019 MNZ001-004-007-NDZ006>008-014>016-024-026>030-038-054-080930- West Polk-Kittson-West Marshall-Towner-Cavalier-Pembina-Benson- Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele- Traill-Barnes-Western Walsh County- 335 PM CDT Fri Jun 7 2019 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...Today and Tonight South winds are expected to gust up to 45 mph this afternoon. Scattered severe thunderstorms are possible over the Devils Lake region into the northern Red River Valley from 6 pm to midnight. Hail up to golfball size, wind gusts to 70 mph, and localized heavy rain are possible with these storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday On Saturday into Saturday night, isolated strong to severe thunderstorms are possible along and east of the Red River Valley. Hail up to 1 inch in diameter, wind gusts to 60 mph, and localized heavy rain are possible with these storms. Thunderstorms are also possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ039-049- 052-053-080930- Norman-Clay-Roseau-Lake Of The Woods-East Marshall-North Beltrami- Pennington-Red Lake-East Polk-North Clearwater-South Beltrami- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent- Richland- 335 PM CDT Fri Jun 7 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Strong wind gusts to 40 mph at times will be possible in portions of southeastern North Dakota. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday On Saturday into Saturday night, isolated strong to severe thunderstorms are possible along and east of the Red River Valley. Hail up to 1 inch in diameter, wind gusts to 60 mph, and localized heavy rain are possible with these storms. Thunderstorms are also possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated for tonight, but may be needed tomorrow.
In the hours before
Local storm report, Jun 7, 7:55 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
755 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL DEVILS LAKE 48.11N 98.87W
06/07/2019 E1.00 INCH RAMSEY ND TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL, JUST ENDED.
&&
WBARRETTLocal storm report, Jun 7, 7:56 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
756 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL DEVILS LAKE 48.11N 98.87W
06/07/2019 E1.00 INCH RAMSEY ND PUBLIC
MAXIMUM HAILSTONE SIZE NEAR A QUARTER, MANY LESS THAN
THAT.
&&
WBARRETTSpecial weather statement, Jun 7, 8:26 PM CDT, 45 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 826 PM CDT Fri Jun 7 2019 NDZ007-080200- Cavalier ND- 826 PM CDT Fri Jun 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAVALIER COUNTY UNTIL 900 PM CDT... At 826 PM CDT, Doppler radar was tracking a strong thunderstorm near Dresden, or 8 miles north of Langdon, moving northeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Mount Carmel around 835 PM CDT. Maida around 840 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for northeastern North Dakota. LAT...LON 4900 9808 4874 9840 4884 9862 4900 9848 TIME...MOT...LOC 0126Z 213DEG 29KT 4888 9843 Knutsvig
Special weather statement, Jun 7, 8:30 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
830 PM CDT Fri Jun 7 2019
NDZ014-015-026-080215-
Nelson ND-Benson ND-Ramsey ND-
830 PM CDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...
NORTHWESTERN NELSON AND SOUTHEASTERN RAMSEY COUNTIES UNTIL 915 PM
CDT...
At 830 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tokio, or 13 miles southeast of Devils Lake, moving northeast at 35
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Crary and Doyon around 850 PM CDT.
Southam around 900 PM CDT.
Brocket around 915 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.
LAT...LON 4834 9859 4820 9829 4784 9872 4785 9875
4787 9885
TIME...MOT...LOC 0130Z 212DEG 31KT 4793 9874
KnutsvigSpecial weather statement, Jun 7, 8:37 PM CDT, 34 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 837 PM CDT Fri Jun 7 2019 NDZ007-008-015-054-080230- Pembina ND-Western Walsh County ND-Ramsey ND-Cavalier ND- 837 PM CDT Fri Jun 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAVALIER...NORTHEASTERN RAMSEY...NORTHWESTERN WALSH AND NORTHWESTERN PEMBINA COUNTIES UNTIL 930 PM CDT... At 837 PM CDT, Doppler radar was tracking a strong thunderstorm near Nekoma, or 18 miles south of Langdon, moving northeast at 55 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Fairdale around 840 PM CDT. Hove Mobile Park and Nekoma around 845 PM CDT. Osnabrock and Milton around 855 PM CDT. Olga and Concrete around 905 PM CDT. Vang around 910 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for northeastern North Dakota. LAT...LON 4900 9762 4836 9830 4847 9854 4900 9808 TIME...MOT...LOC 0137Z 212DEG 49KT 4849 9837 NC
Special weather statement, Jun 7, 8:59 PM CDT, 12 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 859 PM CDT Fri Jun 7 2019 NDZ015-016-026-054-080300- Nelson ND-Eastern Walsh County ND-Western Walsh County ND-Ramsey ND- 859 PM CDT Fri Jun 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NELSON...SOUTHEASTERN RAMSEY AND WESTERN WALSH COUNTIES UNTIL 1000 PM CDT... At 859 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Lawton to near Bartlett. Movement was east at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Strong thunderstorms will be near... Lawton around 905 PM CDT. Brocket around 920 PM CDT. Adams around 945 PM CDT. Whitman around 950 PM CDT. Lankin around 955 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for northeastern North Dakota. LAT...LON 4853 9780 4808 9799 4802 9859 4836 9840 TIME...MOT...LOC 0159Z 248DEG 17KT 4832 9835 4811 9847 NC
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:03 PM CDT | Special Weather Statement | FGF | Ramsey | 42 min |
| Jun 7, 7:22 PM CDT | Special Weather Statement | FGF | Walsh | 38 min |
| Jun 7, 7:27 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier | 16 min |
| Jun 7, 7:40 PM CDT | Special Weather Statement | FGF | Cavalier | 35 min |
| Jun 7, 7:45 PM CDT | Special Weather Statement | FGF | Ramsey | 45 min |
| Jun 7, 7:50 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 15 min |
| Jun 7, 7:54 PM CDT | Special Weather Statement | FGF | Cavalier | 36 min |
| Jun 7, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 49 min |
| Jun 7, 8:26 PM CDT | Special Weather Statement | FGF | Cavalier | 34 min |
| Jun 7, 8:30 PM CDT | Special Weather Statement | FGF | Ramsey | 45 min |
| Jun 7, 8:37 PM CDT | Special Weather Statement | FGF | Cavalier | 53 min |
| Jun 7, 8:57 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Walsh | 27 min |
| Jun 7, 8:59 PM CDT | Special Weather Statement | FGF | Walsh | 61 min |
| Jun 7, 10:03 PM CDT | Special Weather Statement | FGF | Pembina, Walsh | 57 min |
| Jun 7, 11:52 PM CDT | Special Weather Statement | FGF | Walsh | 53 min |
| Jun 8, 1:15 AM CDT | Special Weather Statement | FGF | Griggs, Steele | 60 min |
| Jun 8, 12:47 PM CDT | Special Weather Statement | FGF | Cass | 28 min |
| Jun 8, 1:18 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 57 min |
| Jun 8, 1:21 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 54 min |
| Jun 8, 2:12 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 63 min |
| Jun 8, 4:57 PM CDT | Areal Flood Advisory | FGF | Grand Forks | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.